Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

How to get relief from pain caused due to bcg treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
howcan I get pain relif from bcg tremtent wwhen thd doctor says there isn't ant pain I don't knew how to uge emalwh
Posted Fri, 12 Jul 2013 in Women's Health
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Hi and thanks for the query,

There are pain killers that could be used to gain some relief. However, these drugs used be used with the consent of your doctor, for some of them might present some drug interactions with the medications you are taking, or present with some side effects that might be well explained to you by your doctor from the very beginning.

It might be necessary to take an appointment with your doctor to present the case to him with respect to the pain. Persistent pain might be due to spread of the cancer, inadequate response to treatment, or at times deserves that the treatment options be reconsidered and adjusted.

For now, I would suggest simple analgesics generally not associated with many side effects as you await to be treated by your doctor. Acetaminophen and Ibuprofen could be appropriate for a start. stronger or more potent drugs like opiates and morphines might require careful considerations by your physician before prescription. You might consult your emergency room too if you receive inadequate response from acetaminophen , not more than 3000mg daily and Ibuprofen, not more than 1600mg.You might contact the emergency room physician or your family physician for a rapid clinical review and prescription of these drugs as you wait to see your specialist.

I suggest you book an appointment with your physician for reevaluation and further management.

Thanks and hope this helps and do not hesitate asking further questions if you need some help. Wishing you good health,

Bain LE, MD.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor